Stochastic Geometry Modeling of Coverage and Rate of Cellular Networks Using the Gil-Pelaez Inversion Theorem

Marco Di Renzo 1 Peng Guan
1 Division Télécoms et Réseaux - L2S
L2S - Laboratoire des signaux et systèmes : 1289
Abstract : In this letter, we introduce new mathematical frameworks to the computation of coverage probability and average rate of cellular networks, by relying on a stochastic geometry abstraction modeling approach. With the aid of the Gil-Pelaez inversion formula, we prove that coverage and rate can be compactly formulated as a twofold integral for arbitrary per-link power gains. In the interference-limited regime, single-integral expressions are obtained. As a case study, Gamma-distributed per-link power gains are investigated further, and approximated closed-form expressions for coverage and rate in the interference-limited regime are obtained, which shed light on the impact of channel parameters and physical-layer transmission schemes.
Type de document :
Article dans une revue
IEEE Communications Letters, Institute of Electrical and Electronics Engineers, 2014, 18 (9), pp.1575 - 1578. 〈10.1109/LCOMM.2014.2341251〉
Liste complète des métadonnées

https://hal-supelec.archives-ouvertes.fr/hal-01104272
Contributeur : Peng Guan <>
Soumis le : vendredi 16 janvier 2015 - 14:28:43
Dernière modification le : jeudi 5 avril 2018 - 12:30:23

Identifiants

Collections

Citation

Marco Di Renzo, Peng Guan. Stochastic Geometry Modeling of Coverage and Rate of Cellular Networks Using the Gil-Pelaez Inversion Theorem. IEEE Communications Letters, Institute of Electrical and Electronics Engineers, 2014, 18 (9), pp.1575 - 1578. 〈10.1109/LCOMM.2014.2341251〉. 〈hal-01104272〉

Partager

Métriques

Consultations de la notice

373